| Model Number |
365967 |
| Medical Device Problem Code |
Short Fill (1575)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/04/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported when using the bd microtainer® sst¿ tube there was under-fill or low draw of a tube with blood.The following information was provided by the initial reporter.The tubes are underfilling.From a bd sponsored clinical trial, the specimen stopped flowing into tube.Customer stated the specimen was below the bottom fill line.There was no reported patient adverse event(s).
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
Product information has been updated and this mfr.Report # 2618282-2022-00071 was deemed not reportable.There was no report of serious injury, medical intervention, or reportable device malfunction.This type of event renders the device unusable prior to use, requiring replacement.There is no exposure to blood.H3 other text: see h10.
Event or Problem Description
It was reported when using the bd microtainer® contact-activated lancet there was under-fill or low draw of a tube with blood.The following information was provided by the initial reporter.The tubes are underfilling.From a bd sponsored clinical trial, the specimen stopped flowing into tube.Customer stated the specimen was below the bottom fill line.There was no reported patient adverse event(s).